MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 50; HIP ACETABULA SHELL CEMENTLESS

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 50; HIP ACETABULA SHELL CEMENTLESS
Catalog Number 01.26.45.1150
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 july 2023: lot: 2008836: (b)(4) items manufactured and released on 18-nov-2020.Expiration date: 2025-11-04.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Additional involved implants: batch review performed on 18 july 2023 on liner: mectacer 01.29.410 ceramic liner ø 32 / e lot.2010646.Lot: 2010646: (b)(4) items manufactured and released on 17-feb-2021.Expiration date: 2026-02-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Item not registered in us.Batch review performed on 18 july 2023 on stem: amistem p 01.18.403 amistem-p std stem size 3 (k173794) lot.2010548.Lot: 2010548: (b)(4) items manufactured and released on 07-jan-2021.Expiration date: 2025-12-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Batch review performed on 18 july 2023 on ball heads: mectacer 01.29.206 biolox delta ceramic ball head 12/14 ø 32 size l +4 (k112115) lot.2010628.Lot: 2010628: (b)(4) items manufactured and released on 10-feb-2021.Expiration date: 2026-01-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event in the period of review.
 
Event or Problem Description
Revision surgery at about 2 years from primary for hip infection.All devices revised successfully.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 50
Common Device Name
HIP ACETABULA SHELL CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17413517
Report Number3005180920-2023-00596
Device Sequence Number15697146
Product Code LZO
UDI-Device Identifier07630030807886
UDI-Public07630030807886
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2025
Device Catalogue Number01.26.45.1150
Device Lot Number2008836
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Initial Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient RaceWhite